4th Chemo Done and Dusted

You heard it here. This lot of chemo is finished. What that means is, I get a new lot of chemo in three weeks which apparently will be a lot easier to deal with but will continue to be fatigued and may have body pain. Please dont be cross at me Rebecca of the Small C but, I forgot to ask but I am almost certain it is the Taxol but I will do my best to ask in three weeks. The nausea will be ‘apparently’ non existent and my oncologist says, hair loss will remain where as my oncologist nurse says it may grow back. I will let you know who wins that discussion. I do have some lovely peach fuzz in some areas on my head which feel nice but it looks really light! Maybe I’ll go back to being the white blonde I was as a little kid….

Now, about my special friend I had the hat for. I was saddened to hear that she had already been and gone for the day so I asked one of the nurses to put the ladies name on her hat and make sure she gets it next time she is in. It was really tough trying to explain who the lady was because I didn’t even know her name but my description was spot on 🙂

Before I know it, the reception lady (who is just lovely) pops into my room and went on and on about how lovely a thing we’d (Dr Hands and I) had done and did I want my name to be put on the message and I said it didn’t really matter. It was just a gift for that lady.

Next thing, my phone is ringing and it’s her! My special friend rang me because the receptionist rang her to tell her about the hat. My friend asked the receptionist for my phone number and it was given to her (no privacy act going on here LOL.) My friend was so happy and excited even though I could hear her tiredness from her earlier treatment. The nurses and receptionist were so happy because it turns out that my special friend who is wonderful and is so smiley and happy, has a bit of an arsehole of a boyfriend/husband. They have met him and are not big fans of his but they are of her.

So, I am very happy to have done my small bit of paying it forward, even if it was just a small thing, it was important to me to make someone as happy as all of my friends and family are making me.

Now, for the big step I took today….. I bought this 😦

IMG_0002

7 thoughts on “4th Chemo Done and Dusted

  1. Taxol was the drug I had, 12 mini doses once a week, to reduce side effects. If that’s the one you’ll be on, let me know, and I can tell you all about it, or there is a lot of my experiences on my blog! They are right,no nausea, hooray!

    Liked by 1 person

    1. That must be the one because they recommended once a week for 12 weeks but we live 45 kms from the oncology unit and it is just too much. I will pop onto your blog but already, I am happy that there is no nausea. Right now though, I have a horrid headache, hot and cold fevers, wide awake thanks to those dexi things (the happy drugs) and possibly steroids. Worst case senario, I’ll take some codeine (to constipate and hemorrhoid me that little bit more) and a couple of sleeping tablets. Thanks for being there Ann xx

      Like

  2. No worries! WRT the distance, my oncology unit is 74 kilometres from us, so I feel your pain! If you can possibly manage it, take the 12 weekly option — the side effects are so much worse with a bigger dose, as is the chance of an allergic reaction (the taxable group is well known for allergic reactions). Do give it more thought!

    Like

    1. I take your advice seriously but I am lazy, like seriously, I am the laziest of every known. I love my bed, I love to sleep and I think, hope that I can deal with the therapy every three weeks. Thankfully, I have been given the option to change from three weekly to weekly if I do struggle through the three weekly episodes.
      I was really hoping someone would say the three weekly treatments would be fine but deep down, I knew someone wise, like you, would tell me otherwise. I’ll let you know how I go with the three weekly …. Thank you Ann, you really are a gem xx

      Like

      1. Ok, I respect your decision! But please be careful, and if you feel poorly, or develop a rash or anything after you’re home, go in right away! My friend didn’t, and ended up in hospital for a week. I’m not trying to scare you, but just give a warning…all these drugs are pretty shitty, right? X

        Liked by 1 person

  3. Thank you Ann, I want all the feedback and information I can get. All of these drugs are indeed pretty shit but I will indeed look out for all of the side affects. The oncologists and nurses have mentioned that most side effects will happen during the chemo treatment but even so, I have Sam here with me ready to get me to the nearest hospital if need be.
    Thank you again for the heads up, I am not overly keen to end up in the hospital for a week thats for sure xx

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s